DOI QR코드

DOI QR Code

EINSTEIN HALF LIGHTLIKE SUBMANIFOLDS WITH SPECIAL CONFORMALITIES

  • Jin, Dae Ho (Department of Mathematics Dongguk University)
  • Received : 2009.06.18
  • Published : 2012.11.30

Abstract

In this paper, we study the geometry of Einstein half lightlike submanifolds M of a semi-Riemannian space form $\bar{M}(c)$ subject to the conditions: (a) M is screen conformal, and (b) the coscreen distribution of M is a conformal Killing one. The main result is a classification theorem for screen conformal Einstein half lightlike submanifolds of a Lorentzian space form with a conformal Killing coscreen distribution.

References

  1. C. Atindogbe and K. L. Duggal, Conformal screen on lightlike hypersurfaces, Int. J. Pure Appl. Math. 11 (2004), no. 4, 421-442.
  2. J. K. Beem, P. E. Ehrlich, and K. L. Easley, Global Lorentzian Geometry, Marcel Dekker, Inc. New York, Second Edition, 1996.
  3. B. Y. Chen, Geometry of Submanifolds, Marcel Dekker, New York, 1973.
  4. K. L. Duggal and A. Bejancu, Lightlike submanifolds of codimension two, Math. J. Toyama Univ. 15 (1992), 59-82.
  5. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.
  6. K. L. Duggal and D. H. Jin, Half-lightlike submanifolds of codimension two, Math. J. Toyama Univ. 22 (1999), 121-161.
  7. A. Fialkow, Hypersurfaces of a space of constant curvature, Ann. of Math. (2) 39 (1938), no. 4, 762-785. https://doi.org/10.2307/1968462
  8. S. G. Harris, A triangle comparison theorem for Lorentz manifolds, Indiana Univ. Math. J. 31 (1982), no. 3, 289-308. https://doi.org/10.1512/iumj.1982.31.31026
  9. D. H. Jin, Einstein half lightlike submanifolds with a Killing co-screen distribution, Honam Math. J. 30 (2008), no. 3, 487-504. https://doi.org/10.5831/HMJ.2008.30.3.487
  10. D. H. Jin, A characterization of screen conformal half lightlike submanifolds, Honam Math. J. 31 (2009), no. 1, 17-23. https://doi.org/10.5831/HMJ.2009.31.1.017
  11. D. N. Kupeli, Singular Semi-Riemannian Geometry, Mathematics and Its Applications, Kluwer Acad. Publishers, Dordrecht, 1996.
  12. B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, 1983.
  13. G. de Rham, Sur la reductibilite d'un espace de Riemannian, Comment. Math. Helv. 26 (1952), 328-344. https://doi.org/10.1007/BF02564308
  14. T. Y. Thomas, On closed spaces of constant mean curvature, Amer. J. Math. 58 (1936), no. 4, 702-704. https://doi.org/10.2307/2371240
  15. K. Yano, Differential Geometry on Complex and Almost Complex Spaces, The Macmillan Company, 1965.

Cited by

  1. A CLASSIFICATION OF HALF LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN MANIFOLD WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION vol.50, pp.3, 2013, https://doi.org/10.4134/BKMS.2013.50.3.705